# SDR DALA2019110406422

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 40,014 hours, 20,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3131 - ATB - DUE TO ECAM WARNING: AIR L WING LEAK. PNEUMATIC DUCT LEAKS, UNABLE TO CONTINUE TO MEX DUE TO FORECAST ICING. CORRECTIVE ACTION - REPLACED LEFT PACK FLOW CONTROL VALVE FORWARD CLAMP, OZONE CONVERTER CLAMP, GASKET ON LEFT PACK COMPRESSOR INLET.
